All Issues

Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 6, 2019, Pages 2333-2357                                                                DOI:10.11948/20190091
Pullback attractors and invariant measures for the discrete Zakharov equations
Zeqi Zhu,Yanmiao Sang,Caidi Zhao
Keywords:Invariant measure, pullback attractor, discrete Zakharov equations.
      This article studies the probability distributions of solutions in the phase space for the discrete Zakharov equations. The authors first prove that the generated process of the solutions operators possesses a pullback-${\mathcal D}$ attractor, and then they establish that there exists a unique family of invariant Borel probability measures supported by the pullback attractor.
PDF      Download reader